# SDR SWIA200312607

- Difficulty date: October 27, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 15,671 hours, 23,085 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 1C717
- Part serial: 8AM79
- Condition: Chafed
- Location: Fuel Boost Pump
- Part time: 8,506 hours, 12,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FUEL BOOST PUMP HAS CHAFED WIRE.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED LEFT FORWARD FUEL BOOST PUMP IAW MM 28-21-02.
